MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 ROD DIAM 6MM CP TI L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 ROD DIAM 6MM CP TI L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48232480
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that an unknown rod fractured intra-operatively and that the patient experienced unspecified adverse consequences.
 
Event or Problem Description
The procedure was completed with a 20 minute surgical delay.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d4, d9, h3, h4 h6 coding has been updated to reflect completion of the investigation.

Brand Name
XIA 3 ROD DIAM 6MM CP TI L 480MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23882515
Report Number0009617544-2025-00136
Device Sequence Number20010327
Product Code NKB
UDI-Device Identifier04546540560575
UDI-Public04546540560575
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48232480
Device Lot NumberN8S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown